# SDR UIEA2020042700840

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,909 hours, 16,515 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240161
- Part serial: 10803017
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIP VALVE EICAS MSG ON TAXI OUT. RAN QRH WITH NO RESET. TAXIED BACK TO GATE( TRANSFERRED TO MDDR 127574 IAW DDG 21-58-41-01, CAT C.   REF LOG PAGE 1150487 ITEM M9; REMOVED AND REPLACED FLIGHT COMPARTMENT DUCT AIR TEMP SENSOR IAW AMM 21-61-02. ALL OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 127574. )
